# SDR SWAA2021081597105

- Difficulty date: July 1, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBOARD 140DF IS CORRODED / AFT PIT FLOORBOARD 140DF IS CORRODED. EVALUATION; FOUND TO BE OUT OF LIMITS (OVER 20'). REPLACED PANEL - VERIFIED NEW MATERIAL IAW AMM 25-52-01-201-801 (P # 2024-T3-071; ATAG # A58158); FABRICATED NEW PANEL IAW AMM 25-52-01-201-801. TREATED IAW AMM 51-21-41-370-801. PRIMED IAW AMM 51-21-72-370-804.
